Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 3737681, 3 pages

New Trends on Modeling, Design, and Control of Chaotic Systems

1Facultad de Ciencias de la Electrónica, Autonomous University of Puebla (BUAP), Av. San Claudio y 18 Sur, Edif. FCE1, 72570 Puebla, PUE, Mexico
2Department of Physics, Aristotle University of Thessaloniki, 54124 Thessaloniki, Greece
3División de Matemáticas Aplicadas, IPICYT, Camino a la Presa San José 2055, Col. Lomas 4a Sección, 78216 San Luis Potosí, SLP, Mexico
4Mathematics Department, University of Houston, Houston, TX, USA
5Faculty of Computers and Information, Benha University, Benha 13511, Egypt
6Nile University, Giza, Egypt
7School of Electronics and Telecommunications, Hanoi University of Science and Technology, Hanoi 100000, Vietnam
8Engineering Mathematics and Physics Department, Faculty of Engineering, Cairo University, Giza 12613, Egypt

Correspondence should be addressed to Jesus M. Munoz-Pacheco; xm.paub.oerroc@ocehcap.msusej

Received 6 August 2017; Accepted 6 August 2017; Published 13 September 2017

Copyright © 2017 Jesus M. Munoz-Pacheco et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jesus M. Munoz-Pacheco, Christos Volos, Eric Campos-Canton, Ahmad Taher Azar, Viet-Thanh Pham, and Ahmed G. Radwan, “New Trends on Modeling, Design, and Control of Chaotic Systems,” Mathematical Problems in Engineering, vol. 2017, Article ID 3737681, 3 pages, 2017.